| Catalog Number |
MX5060 |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, the distal catheter sealant sleeve on the 5f mynx control vascular closure device (vcd) malfunctioned proximal to the slit.There were no reports of patient injury.Additional information was requested but not provided.The device will be returned for evaluation.Addendum: per pe findings, the sealant was partially deployed but still mounted on the unit delivery shaft.Additionally, a frayed/split/torn condition of the sealant sleeves was observed.
Additional Manufacturer Narrative
This device has been analyzed but the final, approved draft of the engineering report and its conclusion is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.